# SDR TWAA0018503

- Difficulty date: November 27, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N602TW
- Make and model: Boeing 767231
- Aircraft serial: 22565
- Aircraft time: 73,549 hours, 16,675 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 582243
- Condition: Worn
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS ON THE LEFT SIDE OF THE FIRST CLASS CABIN WERE INOPERATIVE.  REPLACED THE POWER SUPPLY.  CHECK-C 8-1-00 LAX.
